# SDR CA060705002

- Difficulty date: July 5, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Ingestion
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   DAMAGE TO ENGINE COMPRESSOR CAUSED BY BIRDSTRIKE. COMPRESSOR DAMAGE WAS REPAIRED AND ENGINE RETURNED TO SERVICE. (TC# 20060705002)
